Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 90, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 30, 2019, 6:08 AM CDT for Marion County, Missouri. It took effect at Mar 30, 2019, 6:42 AM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2019, 6:08 AM CDT (11:08 UTC)
- In effect from
- Mar 30, 2019, 6:42 AM CDT
- Expired
- Apr 1, 2019, 7:17 PM CDT
- In force
- 61 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 11.29 ft at Mar 30, 2019, 7:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
206
WGUS43 KLSX 301108
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
608 AM CDT Sat Mar 30 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of near 2 inches of precipitation the
past 48 hours and an additional inch forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-311108-
/O.NEW.KLSX.FL.W.0088.190330T1224Z-190403T0051Z/
/EWNM7.1.ER.190330T1224Z.190401T0000Z.190402T0051Z.NO/
608 AM CDT Sat Mar 30 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the North Fabius River near Ewing
* until Tuesday evening.
* At 5:30 AM Saturday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this morning and
crest near 13.5 feet by tomorrow evening. The river is forecast to
fall below flood stage by Monday evening.
* Impact: At 14.0 feet...Left bank begins to flood near Monticello.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
North Fabius River
Ewing 11.0 10.30 13.3 12.9 8.8 6.2 5.1
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-311108-
/O.NEW.KLSX.FL.W.0089.190330T1108Z-190402T1851Z/
/EWMM7.1.ER.190330T1009Z.190401T0000Z.190401T1851Z.NO/
608 AM CDT Sat Mar 30 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* until Tuesday afternoon.
* At 5:30 AM Saturday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 15.0 feet by tomorrow evening.
The river is forecast to fall below flood stage Monday early
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
Middle Fabius River
Ewing 12.0 12.29 14.7 13.7 8.2 5.1 4.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-311108-
/O.NEW.KLSX.FL.W.0090.190330T1142Z-190401T1617Z/
/TAYM7.1.ER.190330T1142Z.190331T0000Z.190331T1617Z.NO/
608 AM CDT Sat Mar 30 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the South Fabius River near Taylor
* until Monday morning.
* At 5:30 AM Saturday the stage was 9.1 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this morning and
crest near 11.0 feet by this evening. The river is forecast to fall
below flood stage by tomorrow late morning.
* Impact: At 11.0 feet...Both banks begin to overflow low level
farmlands.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia
floods.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road
365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
South Fabius River
Taylor 9.5 9.10 10.0 7.3 5.0 3.2 2.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$7 follow-up statements
333
WGUS83 KLSX 301428
FLSLSX
Flood Statement
National Weather Service St Louis MO
928 AM CDT Sat Mar 30 2019
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of near 2 inches of precipitation the
past 48 hours and less than 1 inch forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-311428-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-190402T2242Z/
/EWMM7.1.ER.190330T1009Z.190331T1800Z.190401T2242Z.NO/
928 AM CDT Sat Mar 30 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Tuesday afternoon.
* At 8:30 AM Saturday the stage was 13.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.7 feet by tomorrow early
afternoon, then fall below flood stage Monday afternoon.
* Impact: At 16.6 feet...Left bank overflows downstream of bridge
near the gage.
* Impact: At 15.7 feet...Right bank overflows upstream of bridge near
the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
Middle Fabius River
Ewing 12.0 13.70 16.6 14.7 9.3 5.7 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-311428-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-190401T1640Z/
/TAYM7.1.ER.190330T1115Z.190331T0000Z.190331T1640Z.NO/
928 AM CDT Sat Mar 30 2019
The Flood Warning continues for
the South Fabius River near Taylor
* until Monday morning.
* At 8:30 AM Saturday the stage was 10.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 11.7 feet by this evening, then
fall below flood stage tomorrow late morning.
* Impact: At 11.0 feet...Both banks begin to overflow low level
farmlands.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia
floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
South Fabius River
Taylor 9.5 10.27 10.2 7.3 5.0 3.4 2.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$222
WGUS83 KLSX 302051
FLSLSX
Flood Statement
National Weather Service St Louis MO
351 PM CDT Sat Mar 30 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of nearly 2 inches of precipitation the
past 48 hours and an additional one-tenth forecast through this evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-312050-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-190403T0900Z/
/EWNM7.2.ER.190330T1155Z.190331T1800Z.190402T0900Z.NO/
351 PM CDT Sat Mar 30 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until late Tuesday night.
* At 3:30 PM Saturday the stage was 14.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 16.3 feet by tomorrow early
afternoon, then fall below flood stage Tuesday morning.
* Impact: At 16.5 feet...Crop damage begins near Monticello.
* Impact: At 16.0 feet...Lewis County Road 532 (or 230th Street) will
be flooded at this height.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
North Fabius River
Ewing 11.0 14.42 16.1 15.8 10.2 6.9
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-312050-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-190403T0448Z/
/EWMM7.1.ER.190330T1009Z.190331T1800Z.190402T0448Z.NO/
351 PM CDT Sat Mar 30 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Tuesday evening.
* At 3:30 PM Saturday the stage was 14.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.9 feet by tomorrow early
afternoon, then fall below flood stage Monday before midnight.
* Impact: At 16.6 feet...Left bank overflows downstream of bridge
near the gage.
* Impact: At 15.7 feet...Right bank overflows upstream of bridge near
the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
Middle Fabius River
Ewing 12.0 14.60 16.6 15.2 10.3 5.8
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-312050-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-190403T0246Z/
/TAYM7.1.ER.190330T1115Z.190331T1800Z.190402T0246Z.NO/
351 PM CDT Sat Mar 30 2019
The Flood Warning continues for
the South Fabius River near Taylor
* until Tuesday evening.
* At 3:30 PM Saturday the stage was 11.2 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.0 feet by tomorrow early
afternoon, then fall below flood stage Monday before midnight.
* Impact: At 13.0 feet...Marion County Road 301 will be flooded north
of County Road 150 near this height.
* Impact: At 12.5 feet...Marion County Road 150 will be flooded near
this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
South Fabius River
Taylor 9.5 11.22 12.6 11.8 7.3 3.7
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
Maples204
WGUS83 KLSX 310113
FLSLSX
Flood Statement
National Weather Service St Louis MO
813 PM CDT Sat Mar 30 2019
...The flood warning continues for the following rivers in Missouri..
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of around 2 inches of precipitation
since Thursday. Little to no precipitation is forecast in the next
48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-010113-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-190403T1549Z/
/EWNM7.2.ER.190330T1155Z.190401T0600Z.190402T1549Z.NO/
813 PM CDT Sat Mar 30 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until Wednesday morning.
* At 7:30 PM Saturday the stage was 14.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 14.8 feet by after midnight
tonight, then fall below flood stage late Tuesday morning.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
North Fabius River
Ewing 11.0 14.75 14.5 14.9 11.7 7.5 5.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-010113-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-190403T0632Z/
/EWMM7.1.ER.190330T1009Z.190401T0000Z.190402T0632Z.NO/
813 PM CDT Sat Mar 30 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until late Tuesday night.
* At 7:30 PM Saturday the stage was 14.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 15.3 feet by tomorrow evening,
then fall below flood stage early Tuesday morning.
* Impact: At 15.7 feet...Right bank overflows upstream of bridge near
the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
Middle Fabius River
Ewing 12.0 14.58 14.6 14.4 11.0 6.1 4.6
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-010113-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-190403T0208Z/
/TAYM7.1.ER.190330T1115Z.190331T1800Z.190402T0208Z.NO/
813 PM CDT Sat Mar 30 2019
The Flood Warning continues for
the South Fabius River near Taylor
* until Tuesday evening.
* At 7:30 PM Saturday the stage was 11.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 12.2 feet by tomorrow early
afternoon, then fall below flood stage Monday before midnight.
* Impact: At 12.5 feet...Marion County Road 150 will be flooded near
this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/31 04/01 04/02 04/03 04/04
South Fabius River
Taylor 9.5 11.27 11.8 11.4 7.2 3.6 3.1
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
Maples133
WGUS83 KLSX 311413
FLSLSX
Flood Statement
National Weather Service St Louis MO
913 AM CDT Sun Mar 31 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of heavy precipitation over the
past few days...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-011412-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-190403T1600Z/
/EWNM7.2.ER.190330T1155Z.190401T0000Z.190402T1600Z.NO/
913 AM CDT Sun Mar 31 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until Wednesday morning.
* At 8:30 AM Sunday the stage was 15.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 16.1 feet by this evening, then
fall below flood stage late Tuesday morning.
* Impact: At 16.0 feet...Lewis County Road 532 (or 230th Street) will
be flooded at this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/01 04/02 04/03 04/04 04/05
North Fabius River
Ewing 11.0 15.73 15.8 11.8 7.5 5.8 5.2
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-011412-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-190403T1200Z/
/EWMM7.1.ER.190330T1009Z.190331T1800Z.190402T1200Z.NO/
913 AM CDT Sun Mar 31 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Wednesday morning.
* At 8:30 AM Sunday the stage was 14.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 14.9 feet by this afternoon,
then fall below flood stage Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/01 04/02 04/03 04/04 04/05
Middle Fabius River
Ewing 12.0 14.67 14.6 12.0 5.8 4.4 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-011412-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-190402T1520Z/
/TAYM7.1.ER.190330T1115Z.190331T0215Z.190401T1520Z.NO/
913 AM CDT Sun Mar 31 2019
The Flood Warning continues for
the South Fabius River near Taylor
* until Tuesday morning.
* At 8:30 AM Sunday the stage was 10.4 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 10.7 feet by this
afternoon, then fall below flood stage tomorrow late morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/01 04/02 04/03 04/04 04/05
South Fabius River
Taylor 9.5 10.44 10.0 6.1 3.7 3.0 2.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$528
WGUS83 KLSX 010134
FLSLSX
Flood Statement
National Weather Service St Louis MO
834 PM CDT Sun Mar 31 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-020133-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-190402T1009Z/
/EWNM7.2.ER.190330T1155Z.190331T1800Z.190401T1009Z.NO/
834 PM CDT Sun Mar 31 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until late Monday night.
* At 7:30 PM Sunday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/01 04/02 04/03 04/04 04/05
North Fabius River
Ewing 11.0 13.71 10.6 7.7 6.3 5.7 5.2
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-020133-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-190403T1221Z/
/EWMM7.1.ER.190330T1009Z.190401T0030Z.190402T1221Z.NO/
834 PM CDT Sun Mar 31 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Wednesday morning.
* At 7:30 PM Sunday the stage was 15.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/01 04/02 04/03 04/04 04/05
Middle Fabius River
Ewing 12.0 15.00 14.7 12.1 5.8 4.4 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-020133-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-190403T0054Z/
/TAYM7.1.ER.190330T1115Z.190331T0215Z.190402T0054Z.NO/
834 PM CDT Sun Mar 31 2019
The Flood Warning continues for
the South Fabius River near Taylor
* until Tuesday evening.
* At 7:30 PM Sunday the stage was 10.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/01 04/02 04/03 04/04 04/05
South Fabius River
Taylor 9.5 10.80 10.7 6.9 3.7 3.0 2.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$583
WGUS83 KLSX 011332
FLSLSX
Flood Statement
National Weather Service St Louis MO
832 AM CDT Mon Apr 1 2019
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing
South Fabius River near Taylor
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-021332-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-190403T1324Z/
/EWMM7.1.ER.190330T1009Z.190401T1230Z.190402T1324Z.NO/
832 AM CDT Mon Apr 1 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Wednesday morning.
* At 7:30 AM Monday the stage was 15.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/02 04/03 04/04 04/05 04/06
Middle Fabius River
Ewing 12.0 15.42 12.4 5.8 4.4 4.1 3.9
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-021332-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-190402T1800Z/
/TAYM7.1.ER.190330T1115Z.190331T0215Z.190401T1800Z.NO/
832 AM CDT Mon Apr 1 2019
The Flood Warning continues for
the South Fabius River near Taylor
* until Tuesday afternoon.
* At 7:30 AM Monday the stage was 10.3 feet.
* Flood stage is 9.5 feet.
* The river is forecast to continue falling to below flood stage by
this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/02 04/03 04/04 04/05 04/06
South Fabius River
Taylor 9.5 10.30 6.5 3.5 3.1 2.8 2.7
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$973
WGUS83 KLSX 020017
FLSLSX
Flood Statement
National Weather Service St Louis MO
717 PM CDT Mon Apr 1 2019
...The flood warning is cancelled for the following rivers in
Missouri...
South Fabius River near Taylor
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-020047-
/O.CAN.KLSX.FL.W.0090.000000T0000Z-190402T1800Z/
/TAYM7.1.ER.190330T1115Z.190331T0215Z.190401T2007Z.NO/
717 PM CDT Mon Apr 1 2019
The Flood Warning is cancelled for
the South Fabius River near Taylor.
* At 6:30 PM Monday the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* The river fell below flood stage at 3:07 PM Monday.
* The river will continue falling to 3.5 feet by Wednesday morning.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/02 04/03 04/04 04/05 04/06
South Fabius River
Taylor 9.5 9.28 6.5 3.5 3.1 2.8 2.7
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 3:59 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 30, 3:59 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 359 AM CDT Sat Mar 30 2019 .SHORT TERM... (Through Late Sunday Afternoon) Issued at 357 AM CDT Sat Mar 30 2019 Early morning water vapor imagery and the RAP 1.5 PVU analysis field depicted a series of PV anomalies stretching westward from southern KS back towards the west coast as well as a separate trough axis extending from MB/ON into MN. Models remain in good agreement that these two features will phase today/tonight over the OH/TN valley regions. At the surface, the aforementioned PV anomalies had induced a surface wave of low pressure along a pre-existing quasistationary boundary which stretched across the region. As that wave of low pressure zips northeastward early this morning, the boundary will begin sinking southward as a cold front. This will lead to falling temperatures during the day for most of the area. Waves of SHRA with isolated embedded TSRA will also continue today in the vicinity of the boundary. Areas of precipitation will gradually sink southward in tandem with the front. Between one-quarter and three-quarters of an inch of additional rainfall is expected today across the southeastern half of the LSX CWA before precipitation ends late this afternoon and early this evening. A 1030+ hPa surface high is forecast to build into the central CONUS behind the front. Low-level cold air advection as well as clearing skies will produce chilly conditions overnight with lows falling into the mid-upper 20s across the area. The presence of the surface high pressure center will ensure quiet weather for Sunday with highs in the upper 40s. Britt .LONG TERM... (Sunday Night through Friday) Issued at 357 AM CDT Sat Mar 30 2019 Still expect the early next week to be mainly dry across the CWA as the deterministic global models and the GEFS mean continues to show the upper flow transitioning to quasi-zonal as Sunday's trough moves off to the east. A large surface high will move across the area on Sunday night/early Monday which will cause the surface flow to turn out of the southwest in its wake. Models continue to show that a low amplitude trough will move across the Upper Midwest on Monday night/early Tuesday which may bring a slight chance of showers to northeast Missouri/west central Illinois during this time frame. The attendant cold front will move across the area on Tuesday, though it will stall over the CWA late Tuesday/Tuesday night under the quasi- zonal flow before moving back northward as warm front on Wednesday. The next chance for rain will be Wednesday night into early Friday when a trough will move out of the western CONUS into the Midwest which will supply enough widespread ascent to bring showers to the area. Forecast temperatures are still expected to start out just below normal on Monday as the surface high moves across the area, but then climb above normal the Tuesday and Wednesday as the low level flow turns out of the southwest. Temperatures will cool down closer to normal late in the week behind a cold front associated with the late week trough, though there is a great deal of spread in the GEFS members meaning there is a some uncertainty in the temperature forecast late next week. Britt && .AVIATION... (For the 06z TAFs through 06z Saturday Night) Issued at 1155 PM CDT Fri Mar 29 2019 Surface low over southwestern Missouri will continue to track northeast along frontal boundary. In the meantime, large precipitation shield associated with the system is tracking to the northeast through the forecast area. As the precipitation moves through ceilings and visibilities will lower to MVFR/IFR at all TAF sites. Thunder probabilities will gradually taper off between 10z and 13z Saturday with lingering showers persisting through the early afternoon hours before coming to an end. South winds will veer to the north and pickup with gusts to near 25kts at times after cold front moves through. North winds will diminish after sunset on Saturday with skies clearing out. SPECIFICS FOR KSTL: Large precipitation shield associated with the system is tracking to the northeast through the metro area. As the precipitation moves through ceilings and visibilities will lower to IFR after 09z Saturday. Otherwise, thunder probabilities will gradually taper by 13z Saturday with lingering showers persisting through the early afternoon hours before coming to an end. South to southwest winds will veer to the north and pickup with gusts to near 25kts at times after cold front moves through by 13z Saturday. North winds will diminish after sunset on Saturday with skies clearing out. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 30, 4:31 AM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 431 AM CDT Sat Mar 30 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-310945- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 431 AM CDT Sat Mar 30 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms this morning over southeast Missouri and southwest Illinois. Moderate to major river flooding is ongoing at points on the Mississippi, Illinois, and Missouri Rivers. See the appropriate Flood Statements for specific details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Major river flooding is expected to continue at Saverton Lock and Dam on the Mississippi River and at Hardin along the Illinois River. Otherwise, moderate flooding will continue at points on the Mississippi and Missouri Rivers. See the appropriate Flood Statements for specific details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Britt
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:48 PM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Mar 29, 9:27 PM CDT | River Flood Warning | LSX | Cole | 38 hr |
| Mar 30, 6:08 AM CDT | River Flood Warning | LSX | Lewis | 48 hr |
| Mar 30, 6:08 AM CDT | River Flood Warning | LSX | Lewis | 63 hr |
| Mar 30, 8:13 AM CDT | River Flood Warning | LSX | Monroe | 37 hr |
| Mar 30, 3:26 PM CDT | River Flood Warning | LSX | Saint Charles | 15 hr |
| Mar 30, 3:30 PM CDT | River Flood Warning | LSX | Lincoln | 34 hr |
| Mar 30, 6:03 PM CDT | River Flood Warning | LSX | Reynolds | 19 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.